# SDR USAA2012072600007

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 39,676 hours, 16,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR6
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE INOPERATIVE.  REPLACED FORWARD MEGAPHONE BATTERIES.
